# SDR ASAA2017040220334

- Difficulty date: April 2, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 6,195 hours, 2,099 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Switch
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED DURING FLIGHT. FOLLOWED QRH PROCEDURE AND LIGHT RE-ILLUMINATED. GROUNDED - YES. ACCOMPLISHED WHCU TEST, REF B737-900 AMM 30-41-11. NO FAULTS FOUND, OPS CHECK NORMAL.
